# SDR PG9A108365

- Difficulty date: March 10, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3562
- Aircraft time: 2,509 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bracket
- Condition: Sheared
- Location: Crew Door Attach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING LAST FLIGHT OF THE DAY THE PILOT COULD NOT OPEN HIS DOOR. INVESTIGATION REVEALED, THE POST OF THE BELCRANK BRACKET FOR DOOR LATCH OPERATION HAD SHEARED OFF.  REPLACED THE BRACKET.
